MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED IMPLANT 3.25 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED IMPLANT 3.25 X 10MM; DENTAL IMPLANT
Model Number NT3210
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during implant placement , the implant achieved good primary stability.But then, the doctor was unable to place cover screw.The internal thread was damaged.Implant was removed and replaced with success.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: d9: device available for evaluation change ¿no' to 'yes'.H3: device evaluated by manufacturer: change ¿no' to 'yes'.One osseotite® tapered implant 3.25 x 10mm (nt3210) was returned for investigation.Visual evaluation of the as returned product identified/confirmed damaged internal drive feature.Functional testing was not performed due to the nature of the device and event.Pre-existing condition noted on the per was 'moderate bone density'.The device was intended for tooth # 35 (fdi).X-ray & picture evaluation: x-ray or picture images were not provided.Review of appropriate documentation: document reviewed: biomet 3i dental implant ifu (p-iis086gi) rev i - 2022/04/01.Information identified: contraindications, warnings, precautions and potential adverse events.Per the applicable ifu, improper techniques as well as overloading may lead to device failure.Dhr review: dhr review for the lot (2019031344) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019031344) for similar events (complaint category keywords: damaged drive feature) and no other complaint was identified.Post market trending review: march post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did occur and the reported event (damaged drive feature) was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® TAPERED IMPLANT 3.25 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13547759
Report Number0001038806-2022-00218
Device Sequence Number14752230
Product Code DZE
UDI-Device Identifier00844868011965
UDI-Public(01)00844868011965(17)240404(10)2019031344
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2024
Device Model NumberNT3210
Device Catalogue NumberNT3210
Device Lot Number2019031344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale